# SDR JR2R20175021003

- Difficulty date: May 21, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 67,204 hours, 43,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59114013
- Condition: Cracked
- Location: Fuselage
- Part time: 67,402 hours, 43,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD ENTRANCE STAIR LWR AFT CORNER.  REPAIRED FWD AIRSTAIR DOOR JAMB IAW SRM 53-05 FIG 57A-7003.
